MAUDE Adverse Event Report: SMITH & NEPHEW, INC. R3 CONST 58MM; PROSTHESIS, HIP, CONSTRAINED, CEMENTED OR UNCEMENTED, METAL/POLYMER

SMITH & NEPHEW, INC. R3 CONST 58MM; PROSTHESIS, HIP, CONSTRAINED, CEMENTED OR UNCEMENTED, METAL/POLYMER
Catalog Number 71339158
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Failure of Implant (1924); Injury (2348)
Date of Event 09/05/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision surgery was performed due to a failed right hip constrained acetabular liner.
 
Additional Manufacturer Narrative
Please review attached for investigation results.(b)(4).

Brand Name
R3 CONST 58MM
Common Device Name
PROSTHESIS, HIP, CONSTRAINED, CEMENTED OR UNCEMENTED, METAL/POLYMER
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6865853
Report Number1020279-2017-00746
Device Sequence Number13617135
Product Code KWZ
UDI-Device Identifier00885556020876
UDI-Public00885556020876
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K083566
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 01/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/05/2024
Device Catalogue Number71339158
Device Lot Number14DM06916A
Initial Date Received by Manufacturer 09/13/2017
Supplement Date Received by Manufacturer09/13/2017
Initial Report FDA Received Date09/14/2017
Supplement Report FDA Received Date01/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age62 YR